# SDR ASOA201001764

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT FS 559+80 AT RBL 9 IS CORRODED.  CARGO TRACK REMOVED AND REPLACED IAW SRM 51-41-04.   FITTINGS FOUND CORRODED AND CRACKED.  REPLACE FITTING.  REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
